# SDR DALA2024080207725

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,677 hours, 41,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REAR LEFT EXIT SIGN FLASHING. DISCOVERED BOARDING AIRCRAFT. MAINTENANCE REPLACED THE AFT PASSENGER CABIN DROP CEILING EMERGENCY LIGHT BATTERY ASSY PER B717 AMM 33-51. (LP #6186958)
